# SDR HOC2003F00018

- Difficulty date: August 26, 2003
- Submitted: September 16, 2003
- Operation: Air carrier
- Aircraft: N79749
- Make and model: Boeing 727224
- Aircraft serial: 22451
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING A (C) CHECK, CORROSION WAS NOTED ON STRINGER 22R AT STATION 1166-1183.
